# SDR DALA2023070305357

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 AFTER REMOVED FLOOR BEAM Y1192 PERFORMED VISUAL INSPECTION ON AREA AND FOUND ELONGATED HOLES (4 E/A) ON CROSSBEAM LOC. AT FR68 AT LEVEL Y119 2 AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 609536-14. (2845768)
